Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 268063, 8 pages
http://dx.doi.org/10.1155/2013/268063
Research Article

Feature Selection in Decision Systems: A Mean-Variance Approach

1School of Informatics, Linyi University, Linyi 276005, China
2Key Laboratory of Child Development and Learning Science of Ministry of Education, Southeast University, Nanjing 211189, China
3School of Science, Linyi University, Linyi 276005, China

Received 6 April 2013; Accepted 24 April 2013

Academic Editor: Guanghui Wen

Copyright © 2013 Chengdong Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chengdong Yang, Wenyin Zhang, Jilin Zou, Shunbo Hu, and Jianlong Qiu, “Feature Selection in Decision Systems: A Mean-Variance Approach,” Mathematical Problems in Engineering, vol. 2013, Article ID 268063, 8 pages, 2013. https://doi.org/10.1155/2013/268063.